# SDR SWAA2016081554849

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 28,691 hours, 17,054 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER CRACKED AT RBL 40.  REPAIRED THE BULKHEAD VAPOR BARRIER IAW SRM.
